when i got my phentermine i also was given a mega burn injection. after the first day i started itching and now i have a rash on my stomach arms and back.i dont know which has made me break out and itch
20 May 2012
I must agree with Pledge on this one. Here is what is says in the literature:
Seek medical attention right away if any of these SEVERE side effects occur when using Phentermine:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bizarre behavior; chest pain; fainting; fast heartbeat; pounding in the chest; shortness of breath; swelling of the legs and feet; tremor.
Hope this helps you, & good luck...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
when you take phentermine and you get a rash what can you use for the rash can i take benadril for the rash or should i go see a doctor or should i ...
Today is my third day on phentermine 30mg and It could just be all in my head but I swear I have skin sagging now. This is just soooo awesome ...
itch and the rash grows,its pale when curing and a dark patch after.